# SDR AALA20151029002

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ECO J1698, HFEC ON HOLES AT 727B, LBL 24 - 45, & 727B, RBL 24 - 45 FOUND CRACKS.  REPAIRED STATION 727B FLOORBEAMS IAW ECO J1698 & EA 255481.
